I am taking Kalarchikai with pepper and honey after a meal for the past five days for PCOS problem. But I started to have an abdominal cramp and thigh pain (similar to the cramp that occurs during menstrual cramp). What can I do now?
Kalarchikai is a well-known medicine to manage PCOD (polycystic ovarian diseases). It does not show any side effects when taken under a prescription of ayurvedic or Siddha physicians. You should take two to three grams twice a day after meals. The pain you have now can be a premenstrual pain. Wait for a few days and stop taking this choornam for a few days. After a week, you can start taking it in a recommended dose.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Many people say that there will be a problem in kidney if we take siddha or ayurveda medicine ... I would advise the following drugs in addition for treatment of PCOD (Polycystic Ovarian Disease)... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.